# SDR SWAA2022060300578

- Difficulty date: April 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB BTW BS1016 TO BS1032 ;LBL4 TO LBL15;WL 208.1 AT AFT GALLEY AREA. 2022-223333 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[02] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN-23. MULTIMETER P/N FLUKE 87 S/N 37640183 DUE DATE: 08-NOV-22. THERMOMETER P/N FLUKE 566 S/N 36160082WS DUE DATE: 08-JUL-22;[03] REPLACED WEB LOC. BTW BS1016 TO BS1032 ;BTW LBL 0.5 TO LBL 37.95 ;WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 147A5600 SHEET 32 REV B. SEE INDIVIDUAL SIGN OFFS BELLOW.;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
